# SDR GTIA2019080874538

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 50,989 hours, 23,808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA SMELL BURNING PLASTIC DURING DESCENT -PERFORMED FIM TASK 05-50-00-810-831-A RAN APU, #1 AND #2 ENGINES WITH CREW, CYCLED PACKS AND BLEEDS. INSPECTED A/C AND COULD NOT DUPLICATE SMELL . A/C OK FOR CONTINUED SERVICE
